MAUDE Adverse Event Report: Medtronic Ireland Deflect; CATHETER, PERCUTANEOUS

Medtronic Ireland Deflect; CATHETER, PERCUTANEOUS
Model Number C315HIS02
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
Deflect
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50093856
Report Number9612164-2026-03858
Device Sequence Number10271674
Product Code DQY
UDI-Device Identifier00763000160180
UDI-Public(01)00763000160180(17)280329(10)0013361774
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC315HIS02
Device Catalogue NumberC315HIS02
Device Lot Number0013361774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/24/2026
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale